# SDR MASA200600537

- Difficulty date: February 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,322 hours, 5,160 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 464
- Condition: Malfunctioned
- Part time: 1,671 hours, 1,214 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5052 CHS - RUDDER LIMIT FAULT, SPOILER STAB FAULT, SLATS HALF SPEED AND PITCH FEEL CAUTION MESSAGE.  MAINTENANCE REMOVED AND REPLACED SSCU NR 1.
